9 days after getting the shot my period is going away is that normal? I got my shot 7 days after birth .
It is often the case that bleeding will be erratic for the first 2 or 3 shots, which could mean bleeding all the time (lightly or heavily), or bleeding some days then not others. You may find that you don't have anymore bleeding at all.
Typically after 2 or 3 shots, bleeding will stop all together. It is totally normal not to have bleeding after continued use of Depo.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Feb 2014 • 2 answers
Posted 31 Aug 2014 • 1 answer
Depo-Provera - My boyfriend came in me and I've had my drop shot for the first time like 10ish days?
Posted 16 Apr 2015 • 2 answers
Depo-Provera - I missed my period. 3 days later I had got on the depo shot for the first time, then?
Posted 5 Nov 2015 • 1 answer
Posted 13 days ago • 1 answer